Bloating, gas, nausea normal with Femara?


Question from Lake: I am taking Femara and since switching from tamoxifen, I have had problems with stomach bloating and problems with lots of gas. I also am nauseous every day, especially in the morning. Is this a normal side effect for Femara?
Answers - Patricia A. Ganz, M.D. We have not seen this particular side effect, so you need to discuss it with your physician.
Lillie Shockney, R.N., B.S., M.A.S. Don't assume that these symptoms are related to the medication switch. You may need to have other tests done to determine the cause.
Patricia A. Ganz, M.D. It has been very interesting for me to spend time with you tonight to see how you are having challenges from taking the aromatase inhibitors. Your questions about the long-term effects of these drugs are important, and I hope we will have more research in the future that will enable us to answer your questions more properly.

On Wednesday, August 15, 2007, the Ask-the-Expert Online Conference was called Managing Ongoing Medications. Patricia Ganz, M.D. and moderator Lillie Shockney, R.N., B.S., M.A.S. answered your questions about staying on track with breast cancer medications you have to take on a regular basis.

The materials presented in these conferences do not necessarily reflect the views of Breastcancer.org. A qualified healthcare professional should be consulted before using any therapeutic product or regimen discussed. All readers should verify all information and data before employing any therapies described here.

A production of LiveWorld, Inc.
Copyright 2010. All rights reserved.

Was this resource helpful?

Yes No
Evergreen-donate
Back to Top